dblp.uni-trier.dewww.uni-trier.de

Ronald J. Gould Vis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

*2008
46EEGuantao Chen, Michael Ferrara, Ronald J. Gould, John R. Schmitt: Graphic sequences with a realization containing a complete multipartite subgraph. Discrete Mathematics 308(23): 5712-5721 (2008)
45EEMichael Ferrara, Ronald J. Gould, Gerard Tansey, Thor Whalen: On H-immersions. Journal of Graph Theory 57(3): 245-254 (2008)
2007
44 Michael Ferrara, Ronald J. Gould, John R. Schmitt: Graphic Sequences with a Realization Containing a Friendship Graph. Ars Comb. 85: (2007)
43EERonald J. Gould, John R. Schmitt: Minimum degree and the minimum size of K22-saturated graphs. Discrete Mathematics 307(9-10): 1108-1114 (2007)
2006
42 Ronald J. Gould, Thor Whalen: Distance between two k-sets and Path-Systems Extendibility. Ars Comb. 79: (2006)
41EERonald J. Gould, Tomasz Luczak, John R. Schmitt: Constructive Upper Bounds for Cycle-Saturated Graphs of Minimum Size. Electr. J. Comb. 13(1): (2006)
40EEMichael Ferrara, Ronald J. Gould, Gerard Tansey, Thor Whalen: On H-Linked Graphs. Graphs and Combinatorics 22(2): 217-224 (2006)
39EEGuantao Chen, Ralph J. Faudree, Ronald J. Gould, Michael S. Jacobson: Cycle Extendability of Hamiltonian Interval Graphs. SIAM J. Discrete Math. 20(3): 682-689 (2006)
38EERonald J. Gould, Alexandr V. Kostochka, Gexin Yu: On Minimum Degree Implying That a Graph is H-Linked. SIAM J. Discrete Math. 20(4): 829-840 (2006)
2005
37 Jill R. Faudree, Ronald J. Gould: A Note on Neighborhood Unions and Independent Cycles. Ars Comb. 76: (2005)
36EERalph J. Faudree, Ronald J. Gould, Michael S. Jacobson, Linda M. Lesniak, Akira Saito: A note on 2-factors with two components. Discrete Mathematics 300(1-3): 218-224 (2005)
35EERalph J. Faudree, Ronald J. Gould, Michael S. Jacobson, Linda M. Lesniak: Minimal Degree and (k, m)-Pancyclic Ordered Graphs. Graphs and Combinatorics 21(2): 197-211 (2005)
34EEGuantao Chen, Ronald J. Gould, K. Kawarabayashi, Florian Pfender, Bing Wei: Graph minors and linkages. Journal of Graph Theory 49(1): 75-91 (2005)
2004
33 Guantao Chen, Ronald J. Gould, Florian Pfender: New Conditions for k-ordered Hamiltonian Graphs. Ars Comb. 70: (2004)
32EERalph J. Faudree, Ronald J. Gould, Michael S. Jacobson, Linda M. Lesniak, Akira Saito: Toughness, degrees and 2-factors. Discrete Mathematics 286(3): 245-249 (2004)
31EERalph J. Faudree, Ronald J. Gould, Michael S. Jacobson, Linda M. Lesniak: Generalizing Pancyclic and k-Ordered Graphs. Graphs and Combinatorics 20(3): 291-309 (2004)
30EERonald J. Gould, Tomasz Luczak, Florian Pfender: Pancyclicity of 3-connected graphs: Pairs of forbidden subgraphs. Journal of Graph Theory 47(3): 183-202 (2004)
2003
29EEGuantao Chen, Ronald J. Gould, Xingxing Yu: Graph Connectivity After Path Removal. Combinatorica 23(2): 185-203 (2003)
28EEJill R. Faudree, Ronald J. Gould, Florian Pfender, Allison Wolf: On k-Ordered Bipartite Graphs. Electr. J. Comb. 10: (2003)
27EERonald J. Gould: Advances on the Hamiltonian Problem - A Survey. Graphs and Combinatorics 19(1): 7-52 (2003)
26EEGuantao Chen, Ronald J. Gould, Florian Pfender, Bing Wei: Extremal graphs for intersecting cliques. J. Comb. Theory, Ser. B 89(2): 159-171 (2003)
2002
25EERalph J. Faudree, Ronald J. Gould, Michael S. Jacobson, Linda M. Lesniak: Characterizing forbidden clawless triples implying hamiltonian graphs. Discrete Mathematics 249(1-3): 71-81 (2002)
24EERonald J. Gould, Florian Pfender: Pancyclicity in claw-free graphs. Discrete Mathematics 256(1-2): 151-160 (2002)
23EERonald J. Gould, Penny E. Haxell, A. D. Scott: A Note on Cycle Lengths in Graphs. Graphs and Combinatorics 18(3): 491-498 (2002)
2001
22 Allen G. Fuller, Ronald J. Gould: Path Spectra and Forbidden Families. Ars Comb. 58: (2001)
21EERonald J. Gould: Results on degrees and the structure of 2-factors. Discrete Mathematics 230(1-3): 99-111 (2001)
20EEPaul Erdös, Ralph J. Faudree, Ronald J. Gould, Michael S. Jacobson, Jenö Lehel: Edge disjoint monochromatic triangles in 2-colored graphs. Discrete Mathematics 231(1-3): 135-141 (2001)
19EERonald J. Gould, Michael S. Jacobson: Two-factors with few cycles in claw-free graphs. Discrete Mathematics 231(1-3): 191-197 (2001)
18EEGuantao Chen, Ronald J. Gould, Hao Li: Partitioning Vertices of a Tournament into Independent Cycles. J. Comb. Theory, Ser. B 83(2): 213-220 (2001)
1999
17EEGuantao Chen, Ronald J. Gould, Michael S. Jacobson: On 2-factors containing 1-factors in bipartite graphs. Discrete Mathematics 197-198: 185-194 (1999)
16EERonald J. Gould, John M. Harris: Forbidden triples and traceability: a characterization. Discrete Mathematics 203(1-3): 101-120 (1999)
1998
15EERonald J. Gould, John M. Harris: Traceability in graphs with forbidden triples of subgraphs. Discrete Mathematics 189(1-3): 123-132 (1998)
14EEGuantao Chen, Ralph J. Faudree, Ronald J. Gould: Intersections of Longest Cycles in k-Connected Graphs. J. Comb. Theory, Ser. B 72(1): 143-149 (1998)
1997
13EERalph J. Faudree, Ronald J. Gould: Characterizing forbidden pairs for hamiltonian properties. Discrete Mathematics 173(1-3): 45-60 (1997)
1996
12EERalph J. Faudree, Ronald J. Gould, Michael S. Jacobson, Jenö Lehel, Linda M. Lesniak: Graph spectra. Discrete Mathematics 150(1-3): 103-113 (1996)
1995
11EERalph J. Faudree, Ronald J. Gould, Michael S. Jacobson, Linda M. Lesniak: Degree conditions and cycle extendability. Discrete Mathematics 141(1-3): 109-122 (1995)
10EEPaul Erdös, Zoltán Füredi, Ronald J. Gould, David S. Gunderson: Extremal Graphs for Intersecting Triangles. J. Comb. Theory, Ser. B 64(1): 89-100 (1995)
1993
9EERonald J. Gould, Vojtech Rödl: On isomorphic subgraphs. Discrete Mathematics 118(1-3): 259-262 (1993)
1992
8EERalph J. Faudree, Ronald J. Gould, Linda M. Lesniak: Generalized Degrees and Menger Path Systems. Discrete Applied Mathematics 37/38: 179-191 (1992)
7EERalph J. Faudree, Ronald J. Gould, Michael S. Jacobson, Linda M. Lesniak, Terri Lindquester: On independent generalized degrees and independence numbers in K(1, m)-free graphs. Discrete Mathematics 103(1): 17-24 (1992)
6EERalph J. Faudree, Ronald J. Gould, Michael S. Jacobson, Linda M. Lesniak: Neighborhood unions and a generalization of Dirac's theorem. Discrete Mathematics 105(1-3): 61-71 (1992)
1991
5EERalph J. Faudree, Ronald J. Gould, Linda M. Lesniak: Neighborhood conditions and edge-disjoint perfect matchings. Discrete Mathematics 91(1): 33-43 (1991)
1989
4EERalph J. Faudree, Ronald J. Gould, Michael S. Jacobson, Richard H. Schelp: Neighborhood unions and hamiltonian properties in graphs. J. Comb. Theory, Ser. B 47(1): 1-9 (1989)
1987
3EERonald J. Gould, Robert Roth: Cayley digraphs and (1, j, n)-sequencings of the alternating groups An. Discrete Mathematics 66(1-2): 91-102 (1987)
1982
2EERonald J. Gould, Michael S. Jacobson: Forbidden subgraphs and Hamiltonian properties of graphs. Discrete Mathematics 42(2-3): 189-196 (1982)
1981
1EERonald J. Gould: On line graphs and the hamiltonian index. Discrete Mathematics 34(2): 111-117 (1981)

Coauthor Index

1Guantao Chen [14] [17] [18] [26] [29] [33] [34] [39] [46]
2Paul Erdös [10] [20]
3Jill R. Faudree [28] [37]
4Ralph J. Faudree [4] [5] [6] [7] [8] [11] [12] [13] [14] [20] [25] [31] [32] [35] [36] [39]
5Michael Ferrara [40] [44] [45] [46]
6Allen G. Fuller [22]
7Zoltán Füredi [10]
8David S. Gunderson [10]
9John M. Harris [15] [16]
10Penny E. Haxell [23]
11Michael S. Jacobson [2] [4] [6] [7] [11] [12] [17] [19] [20] [25] [31] [32] [35] [36] [39]
12K. Kawarabayashi [34]
13Alexandr V. Kostochka [38]
14Jenö Lehel (Jeno Lehel) [12] [20]
15Linda M. Lesniak [5] [6] [7] [8] [11] [12] [25] [31] [32] [35] [36]
16Hao Li [18]
17Terri Lindquester [7]
18Tomasz Luczak [30] [41]
19Florian Pfender [24] [26] [28] [30] [33] [34]
20Vojtech Rödl [9]
21Robert Roth [3]
22Akira Saito [32] [36]
23Richard H. Schelp [4]
24John R. Schmitt [41] [43] [44] [46]
25A. D. Scott [23]
26Gerard Tansey [40] [45]
27Bing Wei [26] [34]
28Thor Whalen [40] [42] [45]
29Allison Wolf [28]
30Gexin Yu [38]
31Xingxing Yu [29]

Colors in the list of coauthors

Copyright © Tue Nov 3 08:52:44 2009 by Michael Ley (ley@uni-trier.de)